# SDR HEEA079548

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 212040004009
- Part serial: AHT51285
- Condition: Leaking
- Location: Tail Rotor
- Part time: 16,624 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAK OUTPUT SHAFT SEAL. REPLACED SEAL AND RETURNED TO SERVICE.
